# SDR SWIA200210576

- Difficulty date: January 18, 2002
- Submitted: January 25, 2002
- Operation: Air carrier
- Aircraft: N250YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120250
- Aircraft time: 20,744 hours, 29,286 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Condition: Failed
- Location: T/E Flap
- Stage of operation: TX
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

RIGHT INBOARD FLAP WILL NOT RETRACT.  INSPECTED RIGHT INBOARD FLAP.  REMOVED AND REPLACED RIGHT INBOARD FLAP ACTUATOR.  REMOVED AND REPLACED FCU.  CYCLED FLAPS SEVERAL TIMES.  OPS CHECKED GOOD.
